# SDR CAL960350

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Nr 5 Position
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE OUTBOARD END OF NR 5 SLAT TOP SURFACE DELAMINATED IN AN AREA APPROXIMATELY 10 INCHES SQUARE.  THE DELAMINATED SKIN AND CORE WERE REMOVED.  THE AREA WAS REPAIRED BY REPLACING CORE AND APPLYING WET FIBERGLASS OVERLAYS IAW SRM 51-40-6.  (X)
